# SDR SWAA2012112609734

- Difficulty date: November 25, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 15,549 hours, 9,262 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RT EMERGENCY LIGHT INOP.  RELAMPED FWD RT EMERGENCY LIGHT PER MM.  OPS CHECKED GOOD.
